Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Index of reducibility of distinguished parameter ideals and sequentially Cohen-Macaulay modules


Author: Hoang Le Truong
Journal: Proc. Amer. Math. Soc. 141 (2013), 1971-1978
MSC (2010): Primary 13D45; Secondary 13H10
Published electronically: January 25, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every sequentially Cohen-Macaulay module eventually has constant index of reducibility for distinguished parameter ideals.


References [Enhancements On Off] (What's this?)

  • [CC] N. T. Cuong and D. T. Cuong, On sequentially Cohen-Macaulay modules, Kodai Math. J., 30 (2007), 409-428. MR 2372128 (2009a:13016)
  • [CN] N. T. Cuong and L. T. Nhan, Pseudo Cohen-Macaulay and pseudo generalized Cohen-Macaulay modules, J. Algebra, 267 (2003), 156-177. MR 1993472 (2004f:13012)
  • [CT] N. T. Cuong and H. L. Truong, Asymptotic behavior of parameter ideals in generalized Cohen-Macaulay modules, J. Algebra, 320 (2008), 158-168. MR 2417983 (2009c:13057)
  • [EN] S. Endo and M. Narita, The number of irreducible components of an ideal and the semi-regularity of a local ring, Proc. Japan Acad., 40 (1964), 627-630. MR 0175932 (31:208)
  • [G] S. Goto, Approximately Cohen-Macaulay rings, J. Algebra, 76, No. 1 (1982), 214-225. MR 659220 (84h:13033)
  • [GSa] S. Goto and H. Sakurai, The equality $ I^2 = QI$ in Buchsbaum rings, Rendiconti del Seminario Matematico dell'Università di Padova, 110 (2003), 25-56. MR 2033000 (2004m:13061)
  • [GS1] S. Goto and N. Suzuki, Index of reducibility of parameter ideals in a local ring, J. Algebra, 87 (1984), 53-88. MR 736769 (85g:13007)
  • [N] D. G. Northcott, On irreducible ideals in local rings, J. London Math. Soc., 32 (1957), 82-88. MR 0083477 (18:714d)
  • [R] M. Rogers, The index of reducibility of parameter ideals in low dimension, J. Algebra, 278 (2004), 571-584. MR 2071653 (2005e:13026)
  • [Sch] P. Schenzel, On the dimension filtration and Cohen-Macaulay filtered modules, in Proc. of the Ferrara meeting in honor of Mario Fiorentini, University of Antwerp Wilrijk, Belgium, Dekker, New York, 1999, 245-264. MR 1702109 (2000i:13012)
  • [St] R. P. Stanley, Combinatorics and Commutative Algebra, Second edition, Birkhäuser Boston, 1996. MR 1453579 (98h:05001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D45, 13H10

Retrieve articles in all journals with MSC (2010): 13D45, 13H10


Additional Information

Hoang Le Truong
Affiliation: Institute of Mathematics, 18 Hoang Quoc Viet Road, 10307 Hanoi, Viet Nam
Email: hltruong@math.ac.vn

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11515-7
PII: S 0002-9939(2013)11515-7
Keywords: Reducibility, sequentially Cohen-Macaulay module, dimension filtration, distinguished system of parameters
Received by editor(s): August 27, 2011
Received by editor(s) in revised form: October 4, 2011
Published electronically: January 25, 2013
Communicated by: Irena Peeva
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.